QUT ePrints

The Riesz-Bessel Fractional Diffusion Equation

Anh, Vo V. & McVinish, Ross S. (2004) The Riesz-Bessel Fractional Diffusion Equation. Applied Mathematics and Optimization, 49(3), pp. 241-264.

View at publisher

Abstract

This paper examines the properties of a fractional diffusion equation defined by the composition of the inverses of the Riesz potential and the Bessel potential. The first part determines the conditions under which the Green function of this equation is the transition probability density function of a Levy motion. This Levy motion is obtained by the subordination of Brownian motion, and the Levy representation of the subordinator is determined. The second part studies the semigroup formed by the Green function of the fractional diffusion equation. Applications of these results to certain evolution equations is considered. Some results on the numerical solution of the fractional diffusion equation are also provided.

Impact and interest:

3 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

444 since deposited on 14 Sep 2004
56 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 430
Item Type: Journal Article
Keywords: fractional diffusion equation, stochastic evolution equation, anomalous equation, levy motion
DOI: 10.1007/s00245-004-0790-1
ISSN: 1432-0606
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2004 Springer
Copyright Statement: The original publication is available at SpringerLink http://www.springerlink.com
Deposited On: 14 Sep 2004
Last Modified: 29 Feb 2012 23:03

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page